Journal d’Analyse Mathématique

, Volume 30, Issue 1, pp 1–38 | Cite as

Asymptotic properties of solutions of differential equations with simple characteristics

  • S. Agmon
  • L. Hörmander


Asymptotic Expansion Compact Support Asymptotic Property Besov Space Simple Zero 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    S. Agmon,Spectral properties of Schrödinger operators and scattering theory, Ann. Scuola Norm. Sup. Pisa (4)2 (1975), 151–218.MATHMathSciNetGoogle Scholar
  2. 2.
    O. Arena and W. Littman,Farfield behavior of solutions to partial differential equations: Asymptotic expansions and maximal rates of decay along a ray, Ann. Scuola Norm. Sup. Pisa26 (1972), 807–827.MATHMathSciNetGoogle Scholar
  3. 3.
    C. Herz,Fourier transforms related to convex sets, Ann. of Math. (2)75 (1962), 81–92.CrossRefMathSciNetGoogle Scholar
  4. 4.
    E. Hlawka,über Integrale auf konvexen Körpern I., Monatsh. Math.54 (1950), 1–36.CrossRefMathSciNetGoogle Scholar
  5. 5.
    L. Hörmander,Lower bounds at infinity for solutions of differential equations with constant coefficients, Israel J. Math.16 (1973), 103–116.MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    L. Hörmander,Fourier integral operators I, Acta Math.127 (1971), 79–183.MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    W. Littman,Decay at infinity of solutions to partial differential equations ; removal of the curvature assumption, Israel J. Math.8 (1970), 403–407.MATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    J. Milnor,Singular points of complex hypersurfaces, Ann. of Math. Studies 61, Princeton University Press, 1968.Google Scholar
  9. 9.
    J. Peetre,New Thoughts on Besov Spaces, Duke University Press (to appear).Google Scholar
  10. 10.
    J. Peetre,The trace of Besov space—a limiting case, Report 1975: 5 Lund Institute of Technology.Google Scholar
  11. 11.
    J. C. Polking,A restriction theorem for Besov-Lipschitz spaces (preprint).Google Scholar
  12. 12.
    F. Rellich,über das asymptotische Verhalten der Lösungen von δu + γu = 0 in unendlichen Gebieten, Jahresb. Deutsch. Math Ver.53 (1943), 57–68.MathSciNetGoogle Scholar

Copyright information

© Hebrew University of Jerusalem 1976

Authors and Affiliations

  • S. Agmon
    • 1
  • L. Hörmander
    • 2
  1. 1.Institute of MathematicsThe Hebrew University of JerusalemJerusalemIsrael
  2. 2.Institute of MathematicsUniversity of LundLundSweden

Personalised recommendations